# SDR SWAA064505

- Difficulty date: November 21, 2006
- Submitted: November 22, 2006
- Operation: Air carrier
- Aircraft: N313SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23335
- Aircraft time: 67,903 hours, 64,216 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AS116080264
- Condition: Leaking
- Location: B-Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DIVERSION / DECLARED EMERGENCY.  HYD B-SYS QTY IND DECREASED TO 1/4 FULL.  FOUND HYD B-SYS LINE LEAKING BETWEEN ACOUSTIC FILTER & MODULE.  REMOVED AND REPLACED HYD LINE PER MM.
